Hair Loss From Celexa

Although it doesn't happen a lot, hair loss can occur as a side effect of Celexa® (citalopram hydrobromide). Hair loss occurs in between 1 in 100 and 1 in 1,000 people who take the drug.
 
If you are taking Celexa and hair loss occurs, talk with your healthcare provider. Depending on how severe the hair loss is, there are things that he or she may be able to do. It is possible that if hair loss is bothersome to you, your doctor may recommend adjusting the Celexa dosage or trying another medicine for your condition.
Tips to Avoid Numbness While Bicycling

Celexa Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.